Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inverses généralisés d'opérateurs non bornés


Author: J.-Ph. Labrousse
Journal: Proc. Amer. Math. Soc. 115 (1992), 125-129
MSC: Primary 47A05
MathSciNet review: 1079701
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the definition and the study of the generalized inverses of unbounded densely defined closed operators in Banach and Hubert spaces. In this latter case an identity is established that links the orthogonal projection on the graph of an operator to the orthogonal projection on the graph of its Moore-Penrose inverse.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05

Retrieve articles in all journals with MSC: 47A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1079701-6
PII: S 0002-9939(1992)1079701-6
Keywords: Generalized inverse, Moore Penrose inverse, unbounded operators
Article copyright: © Copyright 1992 American Mathematical Society